Open Access
June, 1980 Conditions for Attaining $\bar{d}$ by a Markovian Joining
Martin H. Ellis
Ann. Probab. 8(3): 431-440 (June, 1980). DOI: 10.1214/aop/1176994718


Necessary (and sometimes sufficient) conditions are given for a multi-step Markovian joining of two processes to attain the $\bar{d}$-distance between them. The conditions are applied to Markovian joinings of two-state Markov processes.


Download Citation

Martin H. Ellis. "Conditions for Attaining $\bar{d}$ by a Markovian Joining." Ann. Probab. 8 (3) 431 - 440, June, 1980.


Published: June, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0457.60042
MathSciNet: MR573284
Digital Object Identifier: 10.1214/aop/1176994718

Primary: 28A65
Secondary: 60J10

Keywords: $\bar{d}$-distance , attaining the $\bar d$-distance , difference between two processes , discrete time process , joint process , Markov chain , Markov process , Markovian joining , Stationary random process

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 3 • June, 1980
Back to Top